# SDR DALA2024082708487

- Difficulty date: August 26, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9510, AFTER BLEND OUT CRACKS WERE FOUND AT LH CUSP WEB ON STATIONS Y= 813-832 AND STA Y= 832-841 AT PAX CABIN. CORRECTIVE ACTION: CUSP WEB ON STATIONS Y= 813-832 AND STA Y= 832-841 AT PAX CABIN. WAS REPAIRED PER B717-200 SRM-53-00-55-2R-4. (LP 0523187)
